# SDR P5CA2019070400143

- Difficulty date: July 4, 2019
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,847 hours, 3,767 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 9228M16P14
- Part serial: RZD54965
- Condition: Unknown
- Location: Nr 1 Eng Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACE ENGINE 1 STARTER CARBON SEAL. REMOVED ENGINE 1 STARTER IAW AMM 80-11-01. REPLACED ENGINE 1 STARTER CARBON SEAL IAW AMM 72-64-02. REPLENISHED STARTER OIL IAW AMM 12-13-02. PERFORMED ENGINE IDLE LEAK TEST #3 N2 80% SATISFACTORY.
